# SDR CALA0200432

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 1117-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT FS 1117-1136, L21L. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-5.
